# SDR FDEA201412054075

- Difficulty date: December 5, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 67,393 hours, 24,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 140N60081
- Part serial: 114VS5
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LEVER ASSEMBLY HOLD OPEN LOCK MECHANISM INOPERATIVE.  R & R THE GUST LOCK IAW AMM: 52-11-08-8.  OPS CHECKED NORMAL.
